idontlikeyou. (mynameiskatie) wrote in birthcontrol,

stopping seasonique...

okay... i was on seasonique for 6 months. didn't have TOO many problems with it.. my boyfriend (we've been together over a year) did notice some major mood swings (but didn't say anything about them until this week:)) and i had some breast soreness, some spotting between periods. ANYWAY, i decide to quit taking them (hbc altogether) for a few months.

QUESTION:
I stopped taking them after my 7 placebo pills, so there wouldn't be any side effects. Well, after those 7 days (sorry if TMI here)..
I had sex twice, (this was on this past Monday) once in the morning and once at night. I felt fine that day, but all day Tuesday I felt awful. Everything below my pelvis bone felt like I had 15 pounds sitting on it. And when I went to the bathroom, there was blood when I wiped, then later that day there was blood in my urine. I got a bath that night and two clots (not big, but different that menst. clots) came out. Not to mention there was some pain when urinating. I have had UTIs before and this does not feel like one. I always feel like I have to pee, and sometimes not a lot comes out. The pain sensation is AWFUL.

If no one else has had this problem when stopping seasonique, I plan to call the nurse at my OB/GYN, but I know how confusing this question/problem is.

Any ideas? Suggestions? Etc...
  • Post a new comment

    Error

    Comments allowed for members only

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments